×

zbMATH — the first resource for mathematics

Uncertain optimal control of linear quadratic models with jump. (English) Zbl 1286.93202
Summary: Based on the uncertain optimal control with jump, in this paper, we study a kind of special uncertain optimal control problem: linear-quadratic \((LQ)\) uncertain optimal control problem with jump which has a quadratic objective function for a linear uncertain control system with jump. We obtain a necessary and sufficient condition for the existence of optimal control. As an application, we discuss an uncertain \(LQ\) optimal control problem for the enterprize’s investment decisions.

MSC:
93E20 Optimal stochastic control
49N10 Linear-quadratic optimal control problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kalman, R. E., Contribution to the theory of optimal control, Boletin Sociedad Matemática Mexicana, 5, 1, 102-119, (1960) · Zbl 0112.06303
[2] Wonham, W. M., On a matrix Riccati equation of stochastic control, SIAM Journal on Control and Optimization, 6, 1, 681-697, (1968) · Zbl 0182.20803
[3] Bismut, J. M., Linear quadratic optimal stochastic control with random coefficients, SIAM Journal on Control and Optimization, 14, 3, 419-444, (1976) · Zbl 0331.93086
[4] Bonsoussan, A., A stochastic control of partially observed systems, (1992), Cambridge Univ. Press Cambridge, UK
[5] Davis, M. H.A., Linear estimation and stochastic control, (1977), Chapman and Hall London. UK · Zbl 0437.60001
[6] Chen, S.; Li, X.; Zhou, X., Stochastic linear quadratic regulators with indefinite control weigh costs, SIAM Journal on Control and Optimization, 36, 5, 1685-1702, (1998) · Zbl 0916.93084
[7] Wu, H.; Zhou, X., Characterizing all optimal controls for an indefinite stochastic linear quadratic control problem, IEEE Transactions on Automatic Control, 47, 7, 1119-1122, (2002) · Zbl 1364.49044
[8] Zhou, X.; Li, D., Continuous-time mean-variance portfolio selection: a stochastic LQ framework, Applied Mathematics and Optimization, 42, 1, 19-33, (2000) · Zbl 0998.91023
[9] Kohlmann, M.; Tang, S., Global adapted solution of one-dimensional backward stochastic Riccati equations, with application to the mean-variance hedging, Stochastic Processes and their Applications, 97, 2, 255-288, (2002) · Zbl 1064.93050
[10] Kohlmann, M.; Zhou, X., Relationship between backward stochastic differential equations and stochastic controls: a linear-quadratic approach, SIAM Journal on Control and Optimization, 38, 5, 1392-1407, (2000) · Zbl 0960.60052
[11] Lim, A. E.B., Quadratic hedging and mean-variance portfolio selection with random parameters in an incomplete market, Mathematics of Operations Research, 29, 1, 132-161, (2004) · Zbl 1082.91050
[12] Liu, B., Uncertainty theory: an introduction to its axiomatic foundations, (2004), Springer-Verlag Berlin · Zbl 1072.28012
[13] Zhao, Y.; Zhu, Y., Fuzzy optimal control of linear quadratic models, Computers and Mathematics with Applications, 60, 1, 67-73, (2010) · Zbl 1198.93239
[14] Qin, Z.; Bai, M.; Ralescu, D., A fuzzy control system with application to production planning problems, Information Sciences, 181, 5, 1018-1027, (2011) · Zbl 1208.93051
[15] Liu, B., Uncertainty theory, (2007), Springer-Verlag Berlin
[16] Liu, B., Uncertainty theory: A branch of mathematics for modeling human uncertainty, (2010), Springer-Verlag Berlin
[17] Zhu, Y., Uncertain optimal control with application to a portfolio selection model, Cybernetics and Systems, 41, 7, 535-547, (2010) · Zbl 1225.93121
[18] Deng, L.; Zhu, Y., Uncertain optimal control with jump, ICIC Express Letters, Part B: Applications, 3, 2, 419-424, (2012)
[19] Liu, B., Some research problems in uncertainty theory, Journal of Uncertain Systems, 3, 1, 3-10, (2009)
[20] Liu, B., Fuzzy process, hybrid process and uncertain process, Journal of Uncertain Systems, 2, 1, 3-16, (2008)
[21] Liu, B., Theory and practice of uncertain programming, (2009), Springer-Verlag Berlin · Zbl 1158.90010
[22] Solow, R. M., A contribution to the theory of economic growth, Quarterly Journal of Economics, 70, 1, 65-94, (1956)
[23] Merton, R., An asymptotic theory of growth under uncertainty, Review of Economic Studies, 42, 3, 375-393, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.